Childhood Diseases

Question
Posted by: Sali | 2011/07/07

Q.

Not eating after antibiotics

Dear Prof

Hope you are ok. My 22 Months old son was diagnised with throat infection + inflammation in the stomach and small bowel. He was on a 7 day course of Amoxyl and Flagyl. He took the last doses on Monday. Since monday he has Diarrhoea and he doesnt want to eat. If I force him to eat he vomits. What can I give him to boost his appetite? I give him Viral guard everyday.

Many thanks and regards

Expert's Reply

A.

Paediatrician

It is common for children not to eat when given Flagyl. This medicine also often makes children feel nauseous. The Amoxyl has caused his diarrhoea. Give him a good probiotic such as Probiflora Children's once aday for 5 days.His appetite will slowly return to normal.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.